Journal of the Mathematical Society of Japan

Infinite families of nilpotent Lie algebras

L. J. SANTHAROUBANE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 515-519.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396462

Digital Object Identifier
doi:10.2969/jmsj/03530515

Mathematical Reviews number (MathSciNet)
MR0702774

Zentralblatt MATH identifier
0489.17003

Subjects
Primary: 17B30: Solvable, nilpotent (super)algebras
Secondary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]

Citation

J. SANTHAROUBANE, L. Infinite families of nilpotent Lie algebras. J. Math. Soc. Japan 35 (1983), no. 3, 515--519. doi:10.2969/jmsj/03530515. https://projecteuclid.org/euclid.jmsj/1230396462


Export citation